# SDR COMA0460527

- Difficulty date: September 1, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 11,088 hours, 9,265 cycles
- Engine: Ge CF343B1
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT ENGINE N1 FLUCTUATING BETWEEN 80 AND 86 PERCENT.  COULD NOT DUPLICATE.  CLEANED T2 SENSOR WIRING CONNECTOR.  OPERATIONAL CHECK NORMAL.
